# SDR USAA2012010600026

- Difficulty date: January 4, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 58,056 hours, 38,690 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 21FA507
- Condition: Dirty
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH, FLIGHT ATTENDANT REPORTED A STRONG SMELL LIKE DIRTY SOCKS IN CABIN, PROGRESSIVELY STRONGER WHEN MOVING FROM AFT OF AIRCRAFT TO FORWARD CABIN.  SMELL NOT NOTICEABLE IN COCKPIT.  SMELL DISSIPATED/COMPLETED ONCE AIRCRAFT LANDED.  MAINTENANCE ACCOMPLISHED J/C 03L21021001 AND 03L21021003 AND REMOVED AND REPLACED LEFT AND RIGHT HEPA FILTERS.  ALSO, ACCOMPLISHED DUCT CLEANING PER AMM 21-00-01-102-001.
